Translator Disclaimer
November 1993 A sharp counterexample to the local existence of low-regularity solutions to nonlinear wave equations
Hans Lindblad
Duke Math. J. 72(2): 503-539 (November 1993). DOI: 10.1215/S0012-7094-93-07219-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 2 • November 1993
Back to Top